Forecasting returns and risk in financial markets using linear and nonlinear models
Costas Milas () and
Dick van Dijk ()
International Journal of Forecasting, 2009, vol. 25, issue 2, 215-217
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:25:y:2009:i:2:p:215-217
Access Statistics for this article
International Journal of Forecasting is currently edited by R. J. Hyndman
More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Haili He ().